# SDR HEEA084784

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 14,213 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418105
- Part serial: T32377
- Condition: Intermittent
- Location: Step
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEP ACTUATOR WILL NOT COME UP INTERMITTENTLY.
